UM
New closure method for randomly excited non-linear oscillators
Er Guo-Kang
1998-12-01
Source PublicationProceedings of the International Conference on Nonlinear Mechanics, ICNM
Pages641-644
AbstractThe probability density function (PDF) of the response of non-linear stochastic oscillator excited by white noise is assumed to be an exponential function of polynomials. Weight functions are used to make the FPK equation satisfied in the weak sense of integration with the assumed PDF. Example is given to show the application of the method to non-linear oscillator. The PDFs obtained with the proposed method and conventional Gaussian closure method are compared with exact one in special case. Numerical results showed that the PDF obtained with the proposed method are much close to the exact PDF. In some cases, even exact results can be obtained with the proposed method.
URLView the original
Language英語
Fulltext Access
Document TypeConference paper
CollectionUniversity of Macau
AffiliationUniversidade de Macau
Recommended Citation
GB/T 7714
Er Guo-Kang. New closure method for randomly excited non-linear oscillators[C],1998:641-644.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Er Guo-Kang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Er Guo-Kang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Er Guo-Kang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.